# SDR ERKR200100096

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BETWEEN STA 1394 AND STA 1416 S-20L AND S-22L HAS CORROSION AT WINDOW FORGING.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02 AND REMOVED CORROSION PER 747 SRM 51-10-01 AND FOUND TO BE WITHIN ALLOWABLE LIMITS PER 747 SRM 56-20-01.  ALODINED PER 747 SRM 51-10-02 AND PRIMED PER 747 SOPM 20-41-02.  INSTALLED WINDOW FORGING PER 747 SRM 51-30-02.
